A measure of integrity for local analytic algebras. (English) Zbl 0587.32016

The author is interested in three types of order for f in an analytic local ring \({\mathcal O}={\mathbb{C}}\{x_ 1,...,x_ n\}/I\) with maximal ideal \({\mathcal M}\). These orders are the algebraic order, \(\nu (f):=\sup \{p: f\in {\mathcal M}^ p\};\) the reduced order, \({\bar \nu}(f):=\lim_{k\to \infty} \nu (f^ k)/k;\) and the analytic order along a subanalytic set A, \(\mu_ A(f):=\sup \{p: | \tilde f(x)| \leq \alpha | x|^ p\) on \(U\cap A\) for some \(\alpha\), open set U, and representative \(\tilde f\}\). Certain inequalities are obvious; \({\bar \nu}(f) \geq \nu (f),\) \(\nu (fg) \geq \nu (f) + \nu (g),\) \(\nu (f\circ \Phi) > \nu (f)(\Phi: {\mathbb{C}}_ 0^ n\to {\mathbb{C}}^ m_ 0),\) and \(\mu_ A(f) \geq \nu (f).\) The author proves linear complementary inequalities in case I is prime. That is, if \({\mathcal O}\) is an integral domain, there are constants \(a_ 1,b_ 1,a_ 2,b_ 2,a_ 3\), and \(b_ 3\) so that \(\nu (fg) \leq a_ 1(\nu (f) + \nu (g)) + b_ 1,\) \(\mu_ A(f) \leq a_ 3\nu (f) + b_ 1,\) and \(\nu (f\circ \Phi) \leq a_ 2\nu (f) + b_ 2\) if the generic rank of \(\Phi\) is m.
Reviewer: G.Harris


32B05 Analytic algebras and generalizations, preparation theorems
32B20 Semi-analytic sets, subanalytic sets, and generalizations
14B05 Singularities in algebraic geometry
Full Text: DOI


[1] Artin, M., Algebraic approximation of structures over complete local rings, Publ. Math. IHES, 36 (1969), 23-58. · Zbl 0181.48802
[2] Becker, J., On the composition of power series, In : Commutative algebra (analytic methods (LN in pure and ap. math. 68), (159-172), Marcel Dekker New York, 1982. · Zbl 0514.13015
[3] Brieskorn, E., Uber die Auflosung gewisser Singularitaten von holomorphen Abbild- ungen, Math. Ann., 166 (1966), 76-102. · Zbl 0145.09402
[4] Flenner, EL, Die Satze von Bertini fur lokale Ringe, Math. Ann., 229 (1977), 97-111. · Zbl 0398.13013
[5] Grauert, H., Uber Modifikationen und exceptionelle analytische Mengen, Math. Ann., 146 (1962), 331-368. · Zbl 0173.33004
[6] Grauert, H. and Remmert, R., Analytische Stellenalgebren (GMW 176), Springer, Berlin-Heidelberg-New York, 1971.
[7] Galbiati, M., Tognoli, A., Alcune proprieta delle varieta algebriche reali, Ann. Scuola Norm. Sup. Pisa, 27 (1973), 359-404. · Zbl 0277.14010
[8] Hironaka, H., Subanalytic sets, In : Number theory, algebraic geometry and commutative algebra, in honor of Y. Akizuki, (453-493), Kinokuniya, Tokyo, 1973.
[9] Izumi, S.j Linear complementary inequalities for orders of germs of analytic functions, Invent. Math., 65 (1982), 459-471. · Zbl 0497.32005
[10] , Inequalities for orders on a rational singularity of a surface, J. Math. Kyoto Univ., 24 (1984), 239-241. · Zbl 0561.14017
[11] , Lejeune-Jalabert, M. and Teissier, B., Cloture integrate des ideaux et equisin- gularite, ficole Polytechnique 1974.
[12] Malgrange, B., Sur les fonctions differentiates et les ensenbles analytiques, Bull. Soc. Math. France, 91 (1963), 113-127. · Zbl 0113.06302
[13] Mumford, D., The topology of normal singularities of an algebraic surface and a criterion for simplicity, Pub. Math. IHES, II (1961), 229-246. · Zbl 0108.16801
[14] Nagata, M., Note on a paper of Samuel concerning asymptotic properties of ideals, Mem. Coll. Sci. Univ. Kyoto, Ser. A, 30 (1957), 165-175. · Zbl 0095.02305
[15] , Local rings (Interscience tracts in Pure & applied Math. 13), Interscience Publishers, New York-London, 1962.
[16] Rees, D., Valuations associated with a local ring (I), Proc. London Math. Soc., 5(1955), 107-128. · Zbl 0066.28805
[17] , Valuations associated with ideals (II), /. London Math. Soc., 31 (1956), 221-228. · Zbl 0074.26303
[18] , Valuations associated with a local ring (II), /. London Math. Soc., 31 (1956), 228-235. · Zbl 0074.26401
[19] Risler, J-J., Le theorem des zeros en geometries algebraique et analytique reelles, Bull. Soc. Math. France, 104 (1976), 113-127. · Zbl 0328.14001
[20] Samuel, P., Some asymptotic properties of powers of ideals, Ann. of Math., 56 (1952), 11-21. · Zbl 0049.02301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.